This is my first time on medication such as this before. I will have surgery soon to remove a brain tumour and the pain relief is for headaches/eye strain. After a few days I started having some of the side effects. It took me a while to work it out as my doctor told me nothing. I went to emergency as I thought it might be the tumour and I was in a panic for a while trying to work out what was going on. I had difficulty swallowing. Bloating (I use a cpap machine and wonder if I'm also swallowing some air as a side effect?). The side of my face on one side got puffy. My breathing felt a bit blech.. combined with the bloating. Not distressed or anything.. just felt like i was struggling with the bloated feeling. I didn't take the trammodol one day and took the scheduled tablet that night and symptoms eased a bit but my headache! I'm seeing a new doctor in a few days. Will the side effects ease? Anyone else suffer something similar? New symptom is a sore neck